[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.128.52. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 430
Citations 0
Editor's Correspondence
Feb 11, 2013

New Statins Also Produce Fatigue: Spontaneous Reporting as a Complementary System to Increase Safety Knowledge—Reply

Author Affiliations

Author Affiliations: Departments of Medicine (Dr Golomb and Ms Koperski) and Family and Preventive Medicine (Dr Golomb), University of California, San Diego, La Jolla.

JAMA Intern Med. 2013;173(3):247-248. doi:10.1001/jamainternmed.2013.2113

In reply

We concur with Tarapués and colleagues. An analysis we conducted of patient reports of muscle problems (including fatigue)1 is in agreement with their Spanish data, extending fatigue adverse effects (AEs) to all statins. These data suggest that risk approximately parallels statin potency, as does our recent analysis of the US Food and Drug Administration AE reports focused on muscle-related AEs,2 although this latter analysis did not expressly address fatigue.

First Page Preview View Large
First page PDF preview
First page PDF preview
×